Brazilian Journal of Probability and Statistics
- Braz. J. Probab. Stat.
- Volume 32, Number 3 (2018), 616-656.
Semiparametric quantile estimation for varying coefficient partially linear measurement errors models
We study varying coefficient partially linear models when some linear covariates are error-prone, but their ancillary variables are available. After calibrating the error-prone covariates, we study quantile regression estimates for parametric coefficients and nonparametric varying coefficient functions, and we develop a semiparametric composite quantile estimation procedure. Asymptotic properties of the proposed estimators are established, and the estimators achieve their best convergence rate with proper bandwidth conditions. Simulation studies are conducted to evaluate the performance of the proposed method, and a real data set is analyzed as an illustration.
Braz. J. Probab. Stat., Volume 32, Number 3 (2018), 616-656.
Received: December 2016
Accepted: February 2017
First available in Project Euclid: 8 June 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Zhang, Jun; Zhou, Yan; Cui, Xia; Xu, Wangli. Semiparametric quantile estimation for varying coefficient partially linear measurement errors models. Braz. J. Probab. Stat. 32 (2018), no. 3, 616--656. doi:10.1214/17-BJPS357. https://projecteuclid.org/euclid.bjps/1528444875